# SDR SWIA200616340

- Difficulty date: January 19, 2006
- Submitted: March 6, 2006
- Operation: Air carrier
- Aircraft: N459SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7782
- Aircraft time: 8,275 hours, 6,479 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Cracked
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE DESCENDING INTO CALGARY OUT OF 6000 FT NOTICED CAPT SIDE WINDOW WAS CRACKED.  REPLACED PILOT'S SIDE WINDOW IAW CRJ AMM 56-11-01-400-801, P/N:  601R33033-11 S/N OFF:  02347H2947.
